# SDR EY2R9600053

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58P
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Pitch Change Blk
- Part number: 32532
- Condition: Cracked
- Location: Prop Assy
- Part time: 4,833 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY HAS A PITCH CHANGE BLOCK CRACKED
